I'm a 20 year old female 108 pounds,5'2. Who's been on depo since Oct 2013. I'm also anemic,I've always had a decent appetite but it's like every time I get my depo shot that whole month I'm always eating more than usual. Can someone please tell me how I can not feel so hungry all the time even when I'm not actually hungry
A common s. effect is weight gain, therefore I can assume it increases your appetite.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Oct 2017 • 18 answers
Depo-Provera Contraceptive - I gained 40kg in the month following commencement of depo-provera. This
Updated 8 Feb 2014 • 1 answer
Updated 29 Sep 2014 • 1 answer
Updated 28 Mar 2017 • 1 answer
Updated 1 Jan 2018 • 2 answers